I have had terrible troubnle with digestion in the past myself. Let me run something by you. I am not saying this is what is going on, but see what you think.
Many years back , about 12 or so, I becamse very ill. It happened on one night out of the blue and lasted for a year. Weird I know. I was driving when it hit me. I felt so nauseated , like I could vomit any second. I just had gone thru a vey stressful event so I blamed it on stress. When I got home it got worse. As the weeks progresses it became scary. I could not eat. Food sat in my stomach until it rotted and I woul regurgitate it. Nothing like the taste of garbage in your mouth. Acid was shooting up my throat and burning everything. All I wanted to do was drink ice water. But sometimes my stomach could not even handle water. I would drink some and it would lay in my stomach feeling very heavy. I could not eat any fat. I lived on fat free muffins , chicken and boiled rice. I wound up in the hospital while I had a bunch of tests. They checked the acid level of my stomach acid. The pressure ion ym esophegus, upper GI, endoscopy. No ulcer, saw nothing wrong physically. I tried a bunch of drugs. Propulsid, axid, prilosec, zantac, pepcid,carafate,reglan. You name I was on it. IN any case I suffered with this and no one could help. I can never get help, it always comes down to figuring it out myself.
Other people in my office began to suffer this eventually. Two that I know of. My thinking now was that we had some kind of parasite
or bacteria. Maybe the bacteria that causes ulcers or something similiar. I often wonder if an antibiotc would have helped me. Of course I was not offered an antibiotic. Usually they are rammed down my throat but not this time. It did go away, completely ...weird. Never had that trouble again. My stomach is sensitive though.
In any case, what are your symptoms, what leads you to believe you have damage? What goes on with your body? Have you ever had an ultrsound of your kidney's liver, gallbladder?
It is possible as I said earlier that with some people candida is a symptoms of another problem adn not THE problem. Maybe that is your case. Have you take Diflucan? Nystatin.
There are others on this board who have and had to take them for a long time to clear it up. I am taking one person took diflucan for a year.